# SDR IPXA2020033053709

- Difficulty date: March 30, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 108,402 hours, 17,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200012502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1FOUND EXIT EMERGENCY LIGHT INOP AT U/D CEILING STA 680 AREA1.I.A.W. AMM 33-51-07-002-009,33-51-07-402-015 REV 98.00 RPL EXIT EMERGENCY LIGHT AT U/D CEILING STA 680,AND PERFORMED EMERGENCY LIGHT TEST,THE RESULT WAS SATISFACTORY.
